# SDR CA151031008

- Difficulty date: October 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwc PW207D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Shroud
- Condition: Cracked
- Location: Fuel Fitting
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, B, A

## Discrepancy

(CAN) THE ACFT MADE A SAFE LANDING ON THE RUNWAY AT THE LOCAL AIRPORT AFTER AN ENGINE IN-FLIGHT SHUTDOWN.  THE LOWER SHROUD ON THE FMM CRACKED AROUND ONE OF THE HIGH PRESSURE FUEL FITTINGS WHICH GOES INTO THE BOTTOM OF THE FMM.  THE WEIGHT OF THE FUEL HOSE AND FLANGE CAUSED THE TRANSFER TUBE TO SEPARATE FROM THE HMU, CUTTING OFF THE FUEL SUPPLY TO THAT ENGINE.  PARTS WILL BE REPLACED AND THE ACFT WILL RETURN TO SERVICE.
